# SDR FDEA201611093916

- Difficulty date: November 9, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY BEADED DOUBLER CRACKED AT XOS 636.  REPAIRED IAW SRM 57-40-02-2R FIGURE 203 REPAIR 15.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
